# SDR HEEA109523

- Difficulty date: June 2, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- Aircraft time: 12,560 hours
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: 20426
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DROOP.  HELICOPTER LANDED ON BEACH.  MAINTENANCE REPLACED GOVERNOR.
